Ordering relations admitting automorphisms
Morel, A.
Fundamenta Mathematicae, Tome 53 (1964), p. 279-284 / Harvested from The Polish Digital Mathematics Library
Publié le : 1964-01-01
EUDML-ID : urn:eudml:doc:213762
@article{bwmeta1.element.bwnjournal-article-fmv54i1p20bwm,
     author = {A. Morel},
     title = {Ordering relations admitting automorphisms},
     journal = {Fundamenta Mathematicae},
     volume = {53},
     year = {1964},
     pages = {279-284},
     zbl = {0146.01503},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv54i1p20bwm}
}
Morel, A. Ordering relations admitting automorphisms. Fundamenta Mathematicae, Tome 53 (1964) pp. 279-284. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv54i1p20bwm/